MathSciNet Relay Station
MathSciNet bibliographic data
MR754696 16A33 (16A60)
Brown, Kenneth A.; Warfield, R. B., Jr. Krull and global dimensions of fully bounded Noetherian rings. Proc. Amer. Math. Soc. 92 (1984), no. 2, 169–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement